liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Removable singularities for analytic functions in BMO and locally Lipschitz spaces
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-9677-8321
2003 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, Vol. 244, no 4, 805-835 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we study removable singularities for holomorphic functions. Spaces of this type include spaces of holomorphic functions in Campanato classes, BMO and locally Lipschitz classes. Dolzhenko (1963), Král (1976) and Nguyen (1979) characterized removable singularities for some of these spaces. However, they used a different removability concept than in this paper. They assumed the functions to belong to the function space on Ω and be holomorphic on Ω \ E, whereas we only assume that the functions belong to the function space on Ω \ E, and are holomorphic there. Koskela (1993) obtained some results for our type of removability, in particular he showed the usefulness of the Minkowski dimension. Kaufman (1982) obtained some results for s=0. In this paper we obtain a number of examples with certain important properties. Similar examples have earlier been obtained for Hardy Hp classes and weighted Bergman spaces, mainly by the author. Because of the similarities in these three cases, an axiomatic approach is used to obtain some results that hold in all three cases with the same proofs.

Place, publisher, year, edition, pages
2003. Vol. 244, no 4, 805-835 p.
National Category
URN: urn:nbn:se:liu:diva-18247DOI: 10.1007/s00209-003-0524-0OAI: diva2:217337
The original publication is available at Anders Björn, Removable singularities for analytic functions in BMO and locally Lipschitz spaces, 2003, Mathematische Zeitschrift, (244), 4, 805-835. Copyright: Springer Science Business Media Available from: 2009-05-14 Created: 2009-05-14 Last updated: 2013-12-17Bibliographically approved

Open Access in DiVA

fulltext(333 kB)462 downloads
File information
File name FULLTEXT01.pdfFile size 333 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Björn, Anders
By organisation
Applied MathematicsThe Institute of Technology
In the same journal
Mathematische Zeitschrift

Search outside of DiVA

GoogleGoogle Scholar
Total: 462 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 998 hits
ReferencesLink to record
Permanent link

Direct link